I take Lisinopril 5mg daily. My HBP has been consistently around 180/97. Head hurts, I can feel my chest sharp pangs shooting through. I've had a 100% blockage in my LAD on one branch, and around the bend to the other artery that goes down was two years ago over 90% blocked I've took another 5 mgs of lisinopril to no avail. Then I thought my blockage was causing it. I also was in a 3 to 5 day Klonopin withdrawal as I ran out. Don't know how but I did. So I took one nitro glycerine as I had some angina and then finally my blood pressure dropped 60 points on both sides. Down to around 137 0ver 74. Blockage if you ask me. What do you think?
First you're symptoms are not related to your bp hi bp had no symptoms. Mine was higher then that this morning. Nitro will give you a booming headache. Your chest pain can be tired to the blockage. Do you see a cardiologist? I'm currently looking at adding Amlodipine on Wednesday.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2011 • 4 answers
Posted 19 Feb 2012 • 3 answers
Posted 31 May 2012 • 6 answers
Posted 20 Feb 2013 • 4 answers
Posted 1 Apr 2013 • 1 answer